# SDR CALA2017112404203

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 63,953 hours, 26,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS EMERGENCY SYSTEM FAILED THE 2 SERVICE CHECK,  BATTERY FAILED FWD LT AND EPSU EMERGENCY L AND EPSU EMER R. REPLACED EPSU BATTERIES AT (10WL), (11WL), AND (12WL) PER MM33- 51-38-400-002, OPS CHECKS GOOD.
